American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[2] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[3] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[4] Jorge Neves and Stavros Argyrios Papadakis. A construction of numerical Campedelli surfaces with torsion $\mathbb {Z}/6$. Trans. Amer. Math. Soc. 361 (2009) 4999-5021. MR 2506434.
Abstract, references, and article information   
View Article: PDF

[5] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[6] Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand. Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008) 1391-1406. MR 2357700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Takesi Kawasaki. Finiteness of cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008) 2709-2739. MR 2373331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans Schoutens. Pure subrings of regular rings are pseudo-rational. Trans. Amer. Math. Soc. 360 (2008) 609-627. MR 2346464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fabrizio Zanello. Partial derivatives of a generic subspace of a vector space of forms: Quotients of level algebras of arbitrary type. Trans. Amer. Math. Soc. 359 (2007) 2675-2686. MR 2286051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jürgen Herzog, Takayuki Hibi and Xinxian Zheng. The monomial ideal of a finite meet-semilattice. Trans. Amer. Math. Soc. 358 (2006) 4119-4134. MR 2219013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Uwe Nagel and Tim Römer. Extended degree functions and monomial modules. Trans. Amer. Math. Soc. 358 (2006) 3571-3589. MR 2218989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Takesi Kawasaki. On arithmetic Macaulayfication of Noetherian rings. Trans. Amer. Math. Soc. 354 (2002) 123-149. MR 1859029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lars Winther Christensen. Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001) 1839-1883. MR 1813596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shiro Goto, Sin-Ichiro Iai and Kei-ichi Watanabe. Good ideals in Gorenstein local rings. Trans. Amer. Math. Soc. 353 (2001) 2309-2346. MR 1814072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chikashi Miyazaki. Sharp bounds on Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 352 (2000) 1675-1686. MR 1621769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. P. Dutta. A theorem on smoothness- Bass-Quillen, Chow groups and intersection multiplicity of Serre. Trans. Amer. Math. Soc. 352 (2000) 1635-1645. MR 1621737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Uwe Nagel. Arithmetically Buchsbaum divisors on varieties of minimal degree. Trans. Amer. Math. Soc. 351 (1999) 4381-4409. MR 1615938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3